# SDR A6WA200340062

- Difficulty date: April 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 5200 · Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER IS DAMAGED AT FS 310 AND FS 349 AT MIDDLE LATCH LOCATION.  REPAIRED PASSENGER DOOR SEAL STRIKER AT FS 310 AND 349 IAW REO 601R-52-11-008 ISSUE B.  (M)
